MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IRRIGATION; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION IRRIGATION; CATHETER, UROLOGICAL
Model Number M0067201011
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2020 as no event date was reported.The complainant was unable to report the device lot number; therefore, the manufacture and expiration dates are unknown.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a single action pump system was unpacked for a procedure on an unknown date.According to the complainant, during preparation, it was noticed that a hair was included in the package.The procedure was completed with another single action pump system.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: date of event: date of event was approximated to (b)(6) 2020 as no event date was reported.Block h2: additional information: block b5 (describe event or problem), d4 (lot number, expiration date), h4 (manufacture date).Block h6: problem code 2969 captures the reportable event of foreign matter in the packaging.Block h10: investigation result: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a single action pump system was unpacked for a procedure on an unknown date.According to the complainant, during preparation, it was noticed that a hair was included in the package.The procedure was completed with another single action pump system.There were no patient complications reported as a result of this event.The device was unpacked for a transurethral lithotripsy (tul) procedure to be used in the urethra.Additionally, there was no damage noted in the device packaging.

Brand Name
IRRIGATION
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10851207
Report Number3005099803-2020-05505
Device Sequence Number3234433
Product Code KQT
UDI-Device Identifier08714729045076
UDI-Public08714729045076
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K870557
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2024
Device Model NumberM0067201011
Device Catalogue Number720-101S
Device Lot Number0025752220
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2020
Initial Date Received by Manufacturer 10/29/2020
Supplement Date Received by Manufacturer11/19/2020
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1